Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The average first recurrence time


Authors: Bernard Friedman and Ivan Niven
Journal: Trans. Amer. Math. Soc. 92 (1959), 25-34
MSC: Primary 10.00
MathSciNet review: 0106213
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0106213-1
Article copyright: © Copyright 1959 American Mathematical Society